# SDR ASMF201901090006

- Difficulty date: October 31, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 20,717 hours, 2,490 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNS TO PLATFORM DUE TO SPOILER LIGHT IN EICAS AND STATUS FLAP GROUND INHIBIT MESSAGE. MAINTENANCES PERSONNEL PERFORMED REVIEW, DETECTING FAILURE CODES 27-12303 AND 27-17752; SO THE FIM DMC-B787-A-27-60-F1-DMA-421A-A PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE, TESTED CORRECT.
